Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

On f-strongly Cesaro and f-statistical derivable functions

AIMS MATHEMATICS, vol.7, no.6, pp.11276-11291, 2022 (Peer-Reviewed Journal) identifier

Multiplier Sequence Spaces Defined by Statistical Summability and Orlicz-Pettis Theorem

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2021 (Peer-Reviewed Journal) identifier

Weakly unconditionally Cauchy series and Fibonacci sequence spaces

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2017 (Peer-Reviewed Journal) identifier identifier identifier

I-2-Uniform Convergence of Double Sequences of Functions

FILOMAT, vol.30, no.5, pp.1273-1281, 2016 (Peer-Reviewed Journal) identifier identifier

I-2-CONVERGENCE AND I-2-CAUCHY DOUBLE SEQUENCES

ACTA MATHEMATICA SCIENTIA, vol.34, no.2, pp.343-353, 2014 (Peer-Reviewed Journal) identifier

On Some Double Cesaro Sequence Spaces

FILOMAT, vol.28, no.7, pp.1417-1424, 2014 (Peer-Reviewed Journal) identifier identifier

SOME INEQUALITIES RELATED TO THE PRINGSHEIM, STATISTICAL AND sigma-CORES OF DOUBLE SEQUENCES

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.2, pp.115-123, 2013 (Peer-Reviewed Journal) identifier identifier

Multipliers for bounded l(2)-convergence of double sequences

MATHEMATICAL AND COMPUTER MODELLING, vol.55, pp.1193-1198, 2012 (Peer-Reviewed Journal) identifier identifier

DOUBLE LACUNARY DENSITY AND LACUNARY STATISTICAL CONVERGENCE OF DOUBLE SEQUENCES

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.47, no.1, pp.35-45, 2010 (Peer-Reviewed Journal) identifier identifier

Matrix transformations on some sequence spaces related to strong Cesaro summability and boundedness

APPLIED MATHEMATICS AND COMPUTATION, vol.211, no.2, pp.255-264, 2009 (Peer-Reviewed Journal) identifier identifier

sigma-REGULAR MATRICES AND A sigma-CORE THEOREM FOR DOUBLE SEQUENCES

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.38, no.1, pp.51-58, 2009 (Peer-Reviewed Journal) identifier identifier

Certain topological properties and duals of the domain of a triangle matrix in a sequence space

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.336, no.1, pp.632-645, 2007 (Peer-Reviewed Journal) identifier identifier

Articles Published in Other Journals

Matematik Öğretiminde Mobil Teknoloji Kullanımına Yönelik Veli Görüşleri

İnönü Üniversitesi Eğitim Fakültesi Dergisi, vol.22, no.1, pp.500-532, 2021 (Peer-Reviewed Journal)

Difference matrix and some multiplier sequence spaces

Konuralp Journal of Mathematics, vol.5, no.2, pp.260-267, 2017 (Peer-Reviewed Journal)

Some sequence spaces and completeness of normed spaces

Creative Mathematics and informations, vol.26, no.3, pp.281-287, 2017 (Peer-Reviewed Journal) identifier

On Riesz Sections in Sequence Spaces

Journal of Advances in Mathematics Computer Science, vol.24, no.3, pp.1-10, 2017 (Peer-Reviewed Journal)

On Some Classes of Four Dimensional Regular Matrices

THAI JOURNAL OF MATHEMATICS, vol.14, no.1, pp.13-19, 2016 (Peer-Reviewed Journal) identifier identifier

On the core of double sequences

Sarajevo Journal of Mathematics, vol.11, pp.273-282, 2015 (Peer-Reviewed Journal) identifier

I2 CONVERGENCE OF DOUBLE SEQUENCES OF FUNCTIONS

Electronic Journal of Mathematical Analysis and Applications, vol.3, no.1, pp.111-121, 2015 (Peer-Reviewed Journal)

On convergence of double sequences of closed sets

Contemporary Analysis and Applied Mathematics, vol.3, no.1, pp.30-49, 2015 (Peer-Reviewed Journal)

Domain of Generalized Difference MatrixB r s on Some Maddox s Spaces

THAI JOURNAL OF MATHEMATICS, vol.11, no.1, pp.87-102, 2012 (Peer-Reviewed Journal)

On Some Properties of I2 Convergenceand I2 Cauchy of Double Sequences

General Math Notes, vol.7, no.1, pp.1-12, 2011 (Peer-Reviewed Journal)

The fine spectrum and the matrix domain of the difference operator on the sequence space lp 0 p 1

Communications in Mathematical Analysis, vol.2, no.2, pp.1-11, 2007 (Peer-Reviewed Journal)

Some paranormed Riesz sequence spaces of non absolute type

SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, vol.30, no.4, pp.591-608, 2006 (Peer-Reviewed Journal)

On some new Euler difference sequence spaces

SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, vol.30, no.2, pp.209-220, 2006 (Peer-Reviewed Journal)

On the spectrum and the fine spectrum of the Zweier matrix as an operator on some sequence spaces

THAI JOURNAL OF MATHEMATICS, vol.3, no.2, pp.153-162, 2005 (Peer-Reviewed Journal)

On the paranormed Riesz sequence spaces of non absolute type

Southeast Asian Bull. Math., vol.26, no.5, pp.701-715, 2003 (Peer-Reviewed Journal)

Matrix mappings on the space bs p and its and duals

Aligarh Bull. Math, vol.21, no.1, pp.79-91, 2002 (Peer-Reviewed Journal)

On Reversible Matrices

An. Univ. Timişoara Ser. Mat.-Inform, vol.38, no.1, pp.17-26, 2000 (Peer-Reviewed Journal) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

New Distinguished Subspaces of Fk Spaces

International Conference on Mathematics and Mathematics Education (ICMME), 11 - 13 May 2017

Scıence Teacher Candıdates’ Concept Images Of Functıon

International Conference on Education in Mathematics, Science Technology (ICEMST), Antalya, Turkey, 28 April - 01 May 2017, pp.35

Elementary School Teachıng Department Students’ Concept Images Of Functıon

International Conference on Education in Mathematics, Science Technology (ICEMST), Antalya, Turkey, 28 April - 01 May 2017, pp.70

Unconditionally Cauchy Series and Zewier Matrix Method

International Conference on Analysis and Its Applications (ICAA-2016), 12 - 15 July 2016

On Weakly Sections in Sequence Spaces

international conference on recent advances in pure and applied mathematics, 19 - 23 May 2016

Riesz semiconservative FK space

International conference on mathematics and mathematics education(icmme-2016), 12 - 14 May 2016

Zweier Matrix Method and Weakly Unconditionally Cauchy series

International Conference on Mathematics and Mathematics Education (ICMME-2016), 12 - 14 May 2016

On some sectional subspaces of FK spaces

International Conference on Advancement in Mathematical Sciences, Antalya, Turkey, 5 - 07 November 2015

New Sectional Properties in FK Spaces and Duals

International Conference on Recent Advances in Pure and Applied Mathematics (ICRAPAM 2015), İstanbul, Turkey, 3 - 06 June 2015